MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1975

Anticonvulsant osteomalacia.

СтатьяПеревод в очереди

Аннотация

Drug-induced osteomalacia appears to be a relatively common disorder in patients receiving long-term anticonvulsant drug therapy. The severity of clinical manifestations in any given individual appears to be a function of the combined effects of a variety of factors including drug type and total drug dose, dietary vitamin D intake, sunlight exposure, and physical activity level. Aided by the recent development of sensitive techniques such as the serum 25-hydroxyvitamin D assay and the photon absorption methods for bone mass determination, one can now detect abnormalities in vitamin D and bone metabolism with much greater precision. As a consequence, the incidence of disordered mineral metabolism in patients receiving long-term anti-convulsant therapy can be determined with greater precision and therapeutic regimens instituted to prevent the associated morbidity.

Для цитирования: Anticonvulsant osteomalacia.. Archives of internal medicine. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.